MathSciNet Relay Station
MathSciNet bibliographic data
MR837526 (87g:58118) 58G10 (58F17 58F20 58G25)
Fried, David Analytic torsion and closed geodesics on hyperbolic manifolds. Invent. Math. 84 (1986), no. 3, 523–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement